About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 562140, 13 pages
http://dx.doi.org/10.1155/2013/562140
Research Article

Numerical Solution of the Fractional Partial Differential Equations by the Two-Dimensional Fractional-Order Legendre Functions

College of Computer, National University of Defense Technology, Changsha 410073, China

Received 13 May 2013; Revised 8 September 2013; Accepted 8 September 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fukang Yin, Junqiang Song, Yongwen Wu, and Lilun Zhang, “Numerical Solution of the Fractional Partial Differential Equations by the Two-Dimensional Fractional-Order Legendre Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 562140, 13 pages, 2013. doi:10.1155/2013/562140